| Model Number |
PT-002343 |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
11/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the basal settings for the patient in the omnipod 5 application on the iphone were altered to deliver 360 units daily.The incorrect basal setting was identified after the patient transitioned from the omnipod 5 controller to the omnipod 5 application.Blood glucose levels dropped to 40 mg/dl, causing the patient to experience shaking.The pod was removed, and the patient drank orange juice before being taken to the emergency room.Upon arrival at the emergency room, the patient received glucose and was monitored continuously.The patient was discharged 3 hours later.
Additional Manufacturer Narrative
Cloud data for the period of (b)(6) 2025 was downloaded and reviewed.Review of the cloud data showed that the basal program that the controller was initially set-up with, which delivered approximately 14.7 u per day, was suspended and changed on (b)(6) 2025 to a program which delivered approximately 37.8 u per day.The data showed that the controller serial number changed on (b)(6) 2025, indicating a new controller was started and set-up.The controller was set-up with a basal program which delivers approximately 360 u per day.This basal program was changed to the last program from the older controller that delivered approximately 37.8 u per day on (b)(6) 2025.No evidence of unexpected basal program changes was observed in the available cloud data.Cloud - locked down/smartphone phone_control_ios cloud - omnipod 5 software app version 2.0.4 cloud - operating system 26.1 cloud - hardware iphone18.1 cloud - cgm sensor type g7.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.